# SDR SWAA2022020969378

- Difficulty date: February 2, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 69,547 hours, 41,754 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Elongated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE PANEL 621LB HAS AN ELONGATED HOLE (MARKED) N / REPAIRED AND APPLIED DECORATIVE FINISH TO RIGHTR WING LEADING EDGE PANEL 621LB OF ELONGATED HOLE IAW B737 SRM 51-70-04-2R-9 REV 63 AND B737
